Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Modal Formulae and Relational Properties

J. F. A. K. van Benthem
The Journal of Symbolic Logic
Vol. 40, No. 1 (Mar., 1975), pp. 55-58
DOI: 10.2307/2272270
Stable URL: http://www.jstor.org/stable/2272270
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Note on Modal Formulae and Relational Properties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58